# SDR SWIA202055274

- Difficulty date: October 21, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CHAFED AT APPROXIMATELY FS 966.00 BETWEEN STGR 23L AND STGR 24L.  C-CHECK RO 1/5/2021.  REMOVED CHAFE ON EXTERNAL SKIN, REF CRJ-700 SRM 51-12-00-001-001-A01 AT APPROXIMATELY FS 966.00 BETWEEN STGR 23L AND STGR 24L.  REPAIRED SKIN CHAFE, REF REO 670-53-51-186 REV- DATED: 2020-11-06.  SEE CONTINUATION CARD FOR DETAILS.
